AIMS Mathematics, 2020, 5(4): 3952-3965. doi: 10.3934/math.2020255.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

On GT-convexity and related integral inequalities

1 College of Mathematics and Physics, Inner Mongolia University for Nationalities, Tongliao 028043, Inner Mongolia, China
2 Tongliao City Water Supply Co. LTD, Tongliao 028000, Inner Mongolia, China
3 School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454010, China

In the paper, the authors introduce a new class of convex functions, GT-convex functions, establish some integral inequalities for GT-convex functions and for the product of two GT-convex functions, and give some applications to classical special means.
  Figure/Table
  Supplementary
  Article Metrics

Keywords GT-convexity; MT-convexity; GA-convexity; integral inequality; mean inequality

Citation: Shu-Hong Wang, Xiao-Wei Sun, Bai-Ni Guo. On GT-convexity and related integral inequalities. AIMS Mathematics, 2020, 5(4): 3952-3965. doi: 10.3934/math.2020255

References

  • 1. G. D. Anderson, M. K. Vamanamurthy, M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl., 335 (2007), 1294-1308.    
  • 2. Y. M. Chu, M. A. Khan, T. U. Khan, et al. Generalizations of Hermite-Hadamard type inequalities for MT-convex functions, J. Nonlinear Sci. Appl., 9 (2016), 4305-4316.    
  • 3. W. Liu, Ostrowski type fractional integral inequalities for MT-convex functions, Miskolc Math. Notes, 16 (2015), 249-256.    
  • 4. W. Liu, W. Wen, J. Park, Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals, J. Nonlinear Sci. Appl., 9 (2016), 766-777.    
  • 5. M. A. Noor, K. I. Noor, M. U. Awan, Some inequalities for geometrically-arithmetically h-convex functions, Creat. Math. Inform., 23 (2014), 91-98.
  • 6. J. Park, Hermite-Hadamard-like type inequalities for twice differentiable MT-convex functions, Appl. Math. Sci., 9 (2015), 5235-5250.
  • 7. M. Tunç, Y. Subas, I. Karabayir, On some Hadamard type inequalities for MT-convex functions, Int. J. Open Problems Compt. Math., 6 (2013), 101-113.
  • 8. S. H. Wang, Hermite-Hadamard type inequalities for operator convex functions on the coordinates, J. Nonlinear Sci. Appl., 10 (2017), 1116-1125.    
  • 9. S. H. Wang, F. Qi, Inequalities of Hermite-Hadamard type for convex functions which are n-times differentiable, Math. Inequal. Appl., 16 (2013), 1269-1278.
  • 10. B. Y. Xi, F. Qi, Hermite-Hadamard type inequalities for geometrically r-convex functions, Studia Sci. Math. Hungar., 51 (2014), 530-546.
  • 11. B. Y. Xi, F. Qi, Inequalities of Hermite-Hadamard type for extended s-convex functions and applications to means, J. Nonlinear Convex Anal., 16 (2015), 873-890.
  • 12. X. M. Zhang, Y. M. Chu, X. H. Zhang, The Hermite-Hadamard type inequality of GA-convex functions and its application, J. Inequal. Appl., 2010, Art. ID 507560, 11 pages, Available from: https://doi.org/10.1155/2010/507560.
  • 13. T. H. Zhao, Y. M. Chu, Y. P. Jiang, Monotonic and logarithmically convex properties of a function involving gamma functions, J. Inequal. Appl., 2009, Art. ID 728612, 13 pages, Available from: http://dx.doi.org/10.1155/2009/728612.
  • 14. B. G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep. Coll., 6 (2003), Suppl., Art. 1, Available from: http://rgmia.org/v6(E).php.
  • 15. Y. Wu, F. Qi, D. W. Niu, Integral inequalities of Hermite-Hadamard type for the product of strongly logarithmically convex and other convex functions, Maejo Int. J. Sci. Technol., 9 (2015), 394-402.
  • 16. H. P. Yin, F. Qi, Hermite-Hadamard type inequalities for the product of (α, m)-convex functions, J. Nonlinear Sci. Appl., 8 (2015), 231-236.
  • 17. H. P. Yin, F. Qi, Hermite-Hadamard type inequalities for the product of (α, m)-convex functions, Missouri J. Math. Sci., 27 (2015), 71-79.    
  • 18. J. Q. Wang, B. N. Guo, F. Qi, Generalizations and applications of Young's integral inequality by higher order derivatives, J. Inequal. Appl., 2019, Paper No. 243, 18 pages, Available from: https://doi.org/10.1186/s13660-019-2196-2.
  • 19. M. Tunç, H. Yildirim, On MT-convexity, arXiv preprint (2012), Available from: https://arxiv.org/abs/1205.5453.
  • 20. C. P. Niculescu, Convexity according to the geometric mean, Math. Inequal. Appl., 3 (2000), 155-167.
  • 21. C. P. Niculescu, Convexity according to means, Math. Inequal. Appl., 6 (2003), 571-579.
  • 22. T. Y. Zhang, A. P. Ji, F. Qi, Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means, Matematiche (Catania), 68 (2013), 229-239.
  • 23. S. S. Dragomir., Inequalities of Hermite-Hadamard type for GA-convex functions, Ann. Math. Sil., 32 (2018), 145-168.
  • 24. H. J. Skala, On the characterization of certain similarly ordered super-additive functionals, Proc. Amer. Math. Soc., 126 (1998), 1349-1353.    
  • 25. B. Y. Xi, D. D. Gao, T. Zhang, et al. Shannon type inequalities for Kapur's entropy, Mathematics, 7 (2019), no. 1, Article 22, 8 pages, Available from: https://doi.org/10.3390/math7010022.
  • 26. B. Y. Xi, Y. Wu, H. N. Shi, et al. Generalizations of several inequalities related to multivariate geometric means, Mathematics, 7 (2019), no. 6, Article 552, 15 pages, Available from: https://doi.org/10.3390/math7060552.
  • 27. I. A. Baloch, Y. M. Chu, Petrović-type inequalities for harmonic h-convex functions, J. Funct. Spaces, 2020, Art. ID 3075390, 7 pages; Available from: https://doi.org/10.1155/2020/3075390.
  • 28. M. A. Khan, N. Mohammad, E. R. Nwaeze, et al. Quantum Hermite-Hadamard inequality by means of a Green function, Adv. Difference Equ., 2020, Paper No. 99, 20 pages, Available from: https://doi.org/10.1186/s13662-020-02559-3.
  • 29. A. Iqbal, M. A. Khan, S. Ullah, et al. Some new Hermite-Hadamard-type inequalities associated with conformable fractional integrals and their applications, J. Funct. Spaces, 2020, Art. ID 9845407, 18 pages, Available from: https://doi.org/10.1155/2020/9845407.
  • 30. M. A. Latif, S. Rashid, S. S. Dragomir, et al. Hermite-Hadamard type inequalities for coordinated convex and qausi-convex functions and their applications, J. Inequal. Appl., 2019, Paper No. 317, 33 pages, Available from: https://doi.org/10.1186/s13660-019-2272-7.
  • 31. T. H. Zhao, L. Shi, Y. M. Chu, Convexity and concavity of the modified Bessel functions of the first kind with respect to Hölder means, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 114 (2020), no. 2, Article ID 96, 14 pages, Available from: https://doi.org/10.1007/s13398-020-00825-3.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved